# SDR GTIA96NK054

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO COMPARTMENT FLOOR CHANNEL LEFT WITH CORROSION AND LOOSE RIVETS BETWEEN Y794 AND Y809.  ACCOMPLISHED REPAIR AT AFT C/C FLOOR CHANNEL LEFT BETWEEN Y813 AND Y832, Y794 AND Y813 IAW SRM 53-02 FIG 2 SHEET 4.  (M)
